# SDR NSVA201098

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Aircraft time: 40,815 hours, 45,564 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.
